Digitale Bibliotheek
Sluiten Bladeren door artikelen uit een tijdschrift
     Tijdschrift beschrijving
       Alle jaargangen van het bijbehorende tijdschrift
         Alle afleveringen van het bijbehorende jaargang
                                       Alle artikelen van de bijbehorende aflevering
 
                             16 gevonden resultaten
nr titel auteur tijdschrift jaar jaarg. afl. pagina('s) type
1 A lack of Ricci bounds for the entropic measure on Wasserstein space over the interval Chodosh, Otis
2012
262 10 p. 4570-4581
12 p.
artikel
2 A local global principle for regular operators in Hilbert C ⁎ -modules Kaad, Jens
2012
262 10 p. 4540-4569
30 p.
artikel
3 An extrapolation theorem with applications to weighted estimates for singular integrals Lerner, Andrei K.
2012
262 10 p. 4475-4487
13 p.
artikel
4 Compact actions and uniqueness of the group measure space decomposition of II1 factors Ioana, Adrian
2012
262 10 p. 4525-4533
9 p.
artikel
5 Corrigendum to “Harmonic analysis on perturbed Cayley Trees” [J. Funct. Anal. 261 (3) (2011) 604–634] Fidaleo, Francesco
2012
262 10 p. 4634-4637
4 p.
artikel
6 Measurable operators and the asymptotics of heat kernels and zeta functions Carey, Alan
2012
262 10 p. 4582-4599
18 p.
artikel
7 On the L p norms of the Hilbert transform of a characteristic function Laeng, E.
2012
262 10 p. 4534-4539
6 p.
artikel
8 Positivity and symmetry of nonnegative solutions of semilinear elliptic equations on planar domains Poláčik, P.
2012
262 10 p. 4458-4474
17 p.
artikel
9 Random periodic solutions of SPDEs via integral equations and Wiener–Sobolev compact embedding Feng, Chunrong
2012
262 10 p. 4377-4422
46 p.
artikel
10 Semiclassical states for the nonlinear Schrödinger equation on saddle points of the potential via variational methods dʼAvenia, Pietro
2012
262 10 p. 4600-4633
34 p.
artikel
11 Semigroup C⁎-algebras and amenability of semigroups Li, Xin
2012
262 10 p. 4302-4340
39 p.
artikel
12 Singular invariant trilinear forms and covariant (bi-)differential operators under the conformal group Beckmann, Ralf
2012
262 10 p. 4341-4376
36 p.
artikel
13 Smoothness of the Beurling transform in Lipschitz domains Cruz, Victor
2012
262 10 p. 4423-4457
35 p.
artikel
14 Subproduct systems over N × N Gurevich, Maxim
2012
262 10 p. 4270-4301
32 p.
artikel
15 The sector constants of continuous state branching processes with immigration Handa, Kenji
2012
262 10 p. 4488-4524
37 p.
artikel
16 Universal potential estimates Kuusi, Tuomo
2012
262 10 p. 4205-4269
65 p.
artikel
                             16 gevonden resultaten
 
 Koninklijke Bibliotheek - Nationale Bibliotheek van Nederland